PDA

View Full Version : Questions, questions, questions



clearvu2
05-21-2012, 06:49 AM
1) P2d7.... weight loss has stalled??? I have not gone off the diet at all?? the intense hunger is gone with the exception of nite time. here are my questions, and thank you for your time...

2) What can I do to get my weight loss in motion again.... only have lost 6lbs.
3) Can we exercise on this phase??
4) I have read on some others post, that you should not drink or eat after the drops??
5) I take two perscription meds, one is a bio-identical hormone (E2P4) which is a mixture of estrogen and progesterone (I am not officially in menopause, as it has not been a year, yet)? how is this going to react with the hcg drops?... with my mood swings, I am concerned for others around me if I go off?
5) the other meds I am on is a) allergy(for my asthma), b)prilosect (for digestive)... if I need to get off the prio, since we are hardly eating I am sure I proably could
Thank you
Michele

Sadie
05-21-2012, 11:09 AM
#1 I need to see your menu so I can tell what is going on. Can you send it to me Linda@yourhcg.com
#2 See #1
#3 Only light walking or yoga
#4 Correct. Do not drink within 15 minutes and do not eat 30 minutes after
#5 Menupause will likely not affect weight loss on HCG but it can eventually interfere with the weight staying off.

Barbara Pfarr
05-21-2012, 11:12 AM
I think it says right on the bottle not to eat or drink for 30 minutes after taking the drops. As i said on the yourhcg wall, the drops need to be absorbed into the floor of your mouth, not washed down your throat. A stall of a day or 2 in normal at the end of the first week, although that's also the time that other things will start to interfere. before you blame the meds, look at deodorant, makeup, shampoo, baby wipes, etc.
you can walk and do light yoga - more exercise is frowned upon as it may SLOW your weightloss. Hope that helps. Read the info Linda posted here - there's lots of good stuff. and good luck!

clearvu2
05-21-2012, 11:16 AM
oops Linda, what about #6.... I actually have two 5's..... I needed assistence with the meds questions, I am wondering if the stall is due to these? TU so much...

Diet is as follows: first am.... coffee black with stevia............. 10am grapefruit with stevia............1pm 3grams chicken or fish seasoned with garlic, salt and itilian seasonings, large handful of lettuce..... 3pm.... grapegruit with stevia............. 6pm same as 1pm............. 7pm apple with melba toast.

the only break I have done to this is have asparagus oven baked with garlic, salt and lemon, or cucumbers....

that is all

TU

Sadie
05-21-2012, 11:25 AM
Here is the thing about medications. Prescriptions from a physician are all allowed and MUST be continued until they say otherwise. It is up to your physician to say they are no longer needed not us. Over the counter is another matter. Yes, all medications are likely to interfere with your weight loss.

Notes from your Menu:
You are not eating enough protein. ALWAYS measure in grams to get the right amount. You need 100 grams or roughly 3.5 ounces.

Italian seasoning isn't allowed.

How are you cooking your food?

clearvu2
05-21-2012, 11:55 AM
ok got it on the italian seasoning and the protein addition will help.... my stomach very rarely stops growling...I use a george forman to cook my meats. prayfully this will work....i am not a bit discouraged as with this time of my life in the middle of (post/pre menopause) if I am going to go through all this and not keep off what I loose??

> I will see how it goes, but, perhaps there needs to be disclaimer that if you are older and on meds this diet may not work. I am on day 8, and I have made it through the starvation part, we will see how much further we can go and if it is fruitful.

>with the timing of the drops.... do you recommend certain times of day....

Thank you again for your input
Michele

Sadie
05-21-2012, 11:58 AM
I never said the drops don't work! Re-read my post. Let's just see what happens. Your hormones (I should know mine are doing the same thing :-) shouldn't affect the weight loss and HCG seems to counter menupause symptoms.

I would dose every 2 1/2 - 3 hours.

clearvu2
05-21-2012, 12:14 PM
Thank you go it......
Last question for today.....

I see that my post has "guest" on.... do all of ours or did I do something incorrect again when I registered.
Tu

Barbara Pfarr
05-21-2012, 01:34 PM
Are you y eating 2 grapefruits and an apple each day or did i read that wrong? i think your daily ration of fruit should be 1/2 a grapefruit and 1 apple.....

Sadie
05-21-2012, 09:26 PM
The system should update your status on it's own.

clearvu2
05-22-2012, 06:32 AM
so hungry and so frustrated..... this is only d9 for me, while i stalled once already then now this am only .4 lbs..... ahhhhhh..............
total I will increase protein to 300 grams, yest barbara I was only eating 1/2 grapefruit at each snack time OR i would change it up with 1/2 am and 1 small apple pm. i am getting so sad, and almost ready to quit, it seems that even on this diet I cannot seem to loose much weight. i am so trying, and thankfully while I am still hungry, not as bad a when i first started. my stomach still seems to make the most amazing sounds in protest. just do not know what to do??

Sadie
05-22-2012, 10:27 AM
Why are you increasing protein??? Who told you to do that??? NO! 200 maximum. I need to see exactly what you are eating. Please send me your menu including ALL details, servings, seasonings how cooked. Linda@yourhcg.com. I will figure out what the issue is just DONT increase protein.